# SDR HALA0700418

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM AT BS 246 ON VERTICAL STIFFENER AT LBL 40 BELOW MID CHORD.  REPAIRED IAW 767-300 SRM 53-10-51 FIG 206 REPAIR 2.
